International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 25-30
doi:10.1155/S0161171290000035

On the structure of support point sets

E. Azoff1 and R. Younis2

1Department of Mathematics, University of Georgia, Athens, Georgia 30602, Georgia
2Department of Mathematics, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Abstract

Let X be a metrizable compact convex subset of a locally convex space. Using Choquet's Theorem, we determine the structure of the support point set of X when X has countably many extreme points. We also characterize the support points of certain families of analytic functions.